# SDR 20000427SH020

- Difficulty date: December 7, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N916AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 916
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod
- Part number: 618212
- Part serial: 93283
- Condition: Broken
- Location: Nlg Steering
- Part time: 881 cycles
- Component: Steering Jack
- Component part number: 61823
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR STEERING JACK, P/N 6182/3, S/N SJA-437, WAS RETURNED FOR REPAIR WITH THE COMMENT ''BROKEN''.  INSPECTION REVEALED THE PISTON ROD, P/N 618212, S/N 93283, HAD BROKEN OFF, AND A PORTION OF THE PISTON ROD WAS STILL THREADED ON THE END WHERE THE END FITING IS ATTACHED.  THIS PISTON ROD HAD FAILED AT THE TRANSITION RADIUS AT THE TERMINATION OF THE INSIDE DIAMETER THREADS ON THE END WHERE THE END FITTING IS ATTACHED.  THE FAILED PISTON ROD HAS BEEN RETURNED TO APPH FOR INVESTIGATION.  (X)
